Ask a doctor

Dysport in Forehead Last Weekend Was Uneven, Can I Correct with Botox This Weekend?

had dysport injected to forehead last weekend while on vacation. results have turned out to be uneven with only the top half of the forehead wrinkle-free and only one eyebrow took results while the other did not. i am back home and my practitioner uses botox. should i combine them.

Doctor Answers (2)

Dysport and Botox in Forehead

+1

Yes, it is okay to use Botox after you have had Dysport. They are both chemically very similar. Both are botulinum type A toxins. Dysport simply has fewer surrounding protein molecules.

So there will likely not be any adverse reaction between the two injections. Your regular dermatologist knows your facial anatomy and the best technique for your individual characteristics. This individual can use Botox to make necessary corrections that will even out your current results.


 

Web reference: http://www.finetouchdermatology.com/los-angeles-botox-dysport/

Redondo Beach Dermatologic Surgeon
4.5 out of 5 stars 13 reviews

It is ok to combine Dysport and Botox

+1

It is ok to combine Dysport and Botox. However, I will say this: both can take up to 10 days for full effects that take place. So I'd wait that long before you have your practitioner inject more. Even though most people find Dysport does have an earlier onset than Botox, you could be one of those people that it takes a good 10 days to kick in, so adding more prematurely could cause overinjection actually. Wait the 10 days before you fully assess and consider more.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...